The Levi problem for cohomology classes
Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 141-154.

In this paper we extend to complex spaces and coherent analytic sheaves some results of Andreotti and Norguet concerning the extension of cohomology classes.

Dans cet article on étend aux espaces complexes et aux faisceaux analytiques cohérents quelques résultats d’Andreotti et Norgut concernant le prolongement des classes de cohomologie.

@article{AIF_1984__34_1_141_0,
     author = {Coltoiu, Mihnea},
     title = {The {Levi} problem for cohomology classes},
     journal = {Annales de l'Institut Fourier},
     pages = {141--154},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {1},
     year = {1984},
     doi = {10.5802/aif.954},
     zbl = {0507.32020},
     mrnumber = {86a:32040},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.954/}
}
TY  - JOUR
TI  - The Levi problem for cohomology classes
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 141
EP  - 154
VL  - 34
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.954/
UR  - https://zbmath.org/?q=an%3A0507.32020
UR  - https://www.ams.org/mathscinet-getitem?mr=86a:32040
UR  - https://doi.org/10.5802/aif.954
DO  - 10.5802/aif.954
LA  - en
ID  - AIF_1984__34_1_141_0
ER  - 
%0 Journal Article
%T The Levi problem for cohomology classes
%J Annales de l'Institut Fourier
%D 1984
%P 141-154
%V 34
%N 1
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.954
%R 10.5802/aif.954
%G en
%F AIF_1984__34_1_141_0
Coltoiu, Mihnea. The Levi problem for cohomology classes. Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 141-154. doi : 10.5802/aif.954. https://aif.centre-mersenne.org/articles/10.5802/aif.954/

[1] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France, 91 (1963), 1-38. | Numdam | MR: 27 #2649 | Zbl: 0113.06403

[2] A. Andreotti, H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR: 27 #343 | Zbl: 0154.33601

[3] A. Andreotti, A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa, sér. III, vol. XXVII, Fasc. II (1973), 187-263. | Numdam | MR: 54 #13117 | Zbl: 0278.32007

[4] A. Andreotti, F. Norguet, Problème de Levi et convexité holomorphe pour les classes de cohomologie, Ann. Scuola Norm. Sup. Pisa, sér. III, vol. XX, Fasc. II (1966), 197-241. | Numdam | MR: 33 #7583 | Zbl: 0154.33504

[5] C. Banica, O. Stanasila, Méthodes algébriques dans la théorie des espaces complexes, Gauthier-Villars, (1977). | Zbl: 0349.32006

[6] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. | MR: 21 #1583 | Zbl: 0080.16201

[7] R. Narasimhan, The Levi problem for complex spaces I, Math. Ann., 142 (1961), 355-365. | MR: 26 #6439 | Zbl: 0106.28603

[8] R. Narasimhan, Introduction to the Theory of Analytic Spaces, Lecture Notes in Mathematics, vol. 25, Springer-Verlag New York, Inc., New York, 1966. | MR: 36 #428 | Zbl: 0168.06003

[9] H.-J. Reiffen, Riemannsche Hebbarkeitssätze für Cohomologieklassen und ihre algebraische Träger, Math. Ann., 164 (1966), 272-279. | MR: 33 #5942 | Zbl: 0142.41102

[10] Y.-T. Siu, Analytic sheaf cohomology groups of dimension n of n-dimensional complex spaces, Trans. Amer. Math. Soc., 143 (1969), 77-94. | MR: 40 #5902 | Zbl: 0186.40404

Cited by Sources: